# SDR COMA0860090

- Difficulty date: January 20, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 34,201 hours, 31,888 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2467
- Condition: Faulty
- Location: Rt T/E Flap
- Part time: 11,099 hours, 9,481 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5348 - FLAPS FAILED ON FINAL WHEN SET TO 20 DEGREES.  EMERGENCY DECLARED.  A/C LANDED SAFELY.  REMOVED AND REPLACED O/B FLAP O/B ACTUATOR.
